# SDR AU000368

- Difficulty date: April 13, 2000
- Submitted: June 23, 2000
- Operation: Air carrier
- Make and model: Bac 146200A
- Engine: Lyc ALF502R5
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Seal
- Part number: 230318706
- Condition: Worn
- Location: Engine
- Part time: 4,383 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(AUS) NO3 ENGINE NO1 CARBON SEAL EXCESSIVELY WORN AND CHIPPED ALLOWINGOIL TO PASS INTO THE AIR SYSTEM.
